# SDR AALA201905099010

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 31,163 hours, 12,300 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Part serial: 18050283
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LEFT OVEN (FACING AFT) HAS A STRONG BURNING SMELL WHEN IT IS TURNED ON, HOWEVER THERE WAS NO SMOKE ASSOCIATED WITH THE ODOR . MAINTENANCE REPLACED LT OVEN IAW AMM 25-32-03. OPS CHECK GOOD.
